Pseudoholomorphic 2-tori in T-4

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)109-119
Number of pages11
JournalDifferential Geometry and its Applications
Volume6
Publication statusPublished - 1996

Cite this

Kuksin, Sergei. / Pseudoholomorphic 2-tori in T-4. In: Differential Geometry and its Applications. 1996 ; Vol. 6. pp. 109-119.
@article{ac6de8d477e146289e41a2813c5f1287,
title = "Pseudoholomorphic 2-tori in T-4",
author = "Sergei Kuksin",
year = "1996",
language = "English",
volume = "6",
pages = "109--119",
journal = "Differential Geometry and its Applications",
issn = "0926-2245",
publisher = "Elsevier",

}

Pseudoholomorphic 2-tori in T-4. / Kuksin, Sergei.

In: Differential Geometry and its Applications, Vol. 6, 1996, p. 109-119.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Pseudoholomorphic 2-tori in T-4

AU - Kuksin, Sergei

PY - 1996

Y1 - 1996

M3 - Article

VL - 6

SP - 109

EP - 119

JO - Differential Geometry and its Applications

JF - Differential Geometry and its Applications

SN - 0926-2245

ER -